Alert archive / Oregon / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 23, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at Jul 18, 2012, 5:51 PM PDT for Union County, Wallowa County, Oregon. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 5:51 PM PDT (00:51 UTC)
- Expired
- Jul 18, 2012, 6:45 PM PDT
- In force
- 54 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
Counties Union County, OR, Wallowa County, OR
The radar
The Pendleton radar (KPDT), 75 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:57 PM PDT | HAIL 1 | 4 S Imbler, OR | |
| Jul 18, 6:08 PM PDT | HAIL 1 | Imbler, OR | |
| Jul 18, 6:40 PM PDT | HAIL 2 | 5 Nw Cove, OR | HAIL STILL GOING AT 755 PM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 0.9 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3713 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
015 WUUS56 KPDT 190051 SVRPDT ORC061-063-190145- /O.NEW.KPDT.SV.W.0023.120719T0051Z-120719T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PENDLETON OR 551 PM PDT WED JUL 18 2012 THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL UNION COUNTY IN NORTHEAST OREGON... WEST CENTRAL WALLOWA COUNTY IN NORTHEAST OREGON... * UNTIL 645 PM PDT * AT 542 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...VERY HEAVY RAINFALL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTH OF ELGIN...OR 9 MILES NORTHEAST OF LA GRANDE...AND MOVING NORTHEAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINAM IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7. LAT...LON 4574 11794 4565 11765 4533 11787 4542 11811 TIME...MOT...LOC 0051Z 204DEG 16KT 4547 11794 $$ DGW
2 follow-up statements
252 WWUS56 KPDT 190113 SVSPDT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 613 PM PDT WED JUL 18 2012 ORC061-063-190145- /O.CON.KPDT.SV.W.0023.000000T0000Z-120719T0145Z/ UNION OR-WALLOWA OR- 613 PM PDT WED JUL 18 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM PDT FOR WEST CENTRAL WALLOWA AND CENTRAL UNION COUNTIES... AT 605 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM THAT PRODUCED HAIL UP TO GOLFBALL SIZE. THIS STORM WAS LOCATED NEAR ELGIN...OR 17 MILES NORTHEAST OF LA GRANDE...MOVING NORTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MINAM PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL TO THE SIZE OF QUARTERS IS LIKELY. FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4574 11794 4565 11765 4533 11787 4542 11811 TIME...MOT...LOC 0112Z 204DEG 16KT 4556 11789 $$ MCW
851 WWUS56 KPDT 190142 SVSPDT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 642 PM PDT WED JUL 18 2012 ORC061-063-190148- /O.EXP.KPDT.SV.W.0023.000000T0000Z-120719T0145Z/ UNION OR-WALLOWA OR- 642 PM PDT WED JUL 18 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WALLOWA AND CENTRAL UNION COUNTIES WILL EXPIRE AT 645 PM PDT... THUNDERSTORMS OVER THE NORTH END OF THE GRANDE RONDE VALLEY HAVE WEAKENED. THUS THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WALLOWA AND CENTRAL UNION COUNTIES WILL BE ALLOWED TO EXPIRE AT 645 PM. ANOTHER SEVERE THUNDERSTORM WARNING FOR PORTIONS OF UNION COUNTY CONTINUES. LAT...LON 4574 11794 4565 11765 4533 11787 4542 11811 TIME...MOT...LOC 0138Z 204DEG 16KT 4567 11782 $$ GKH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 2:29 PM PDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 18, 2:29 PM PDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PENDLETON OR
229 PM PDT WED JUL 18 2012
CORRECTED AVIATION DISCUSSION
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...QUASI-STATIONARY UPPER
LOW OVER SOUTHWEST OREGON AND NORTHWEST CALIFORNIA WILL CONTINUE TO
BE OUR WEATHER PRODUCER THROUGH FRIDAY. A WEAK DISTURBANCE SPINNING
AROUND THE LOW WILL MOVE THROUGH THE FORECAST AREA TONIGHT PRODUCING
SCATTERED THUNDERSTORMS OVER THE OREGON MOUNTAINS. THE AREA SHOULD
WEAKEN AS IT SPREADS INTO WASHINGTON. A BRIEF REPRIEVE IN THE ACTION
LATE TONIGHT BEFORE A STRONGER DISTURBANCE MOVES OVER THE CWA
THURSDAY AFTERNOON. THERE ARE MINOR TIMING DIFFERENCES IN THE
MODELS BUT THE GENERAL TREND OF CONVECTION FORMING DURING THE
AFTERNOON OVER THE MOUNTAINS AND SPREADING NORTHWARD WILL CONTINUE.
AFOREMENTIONED UPPER LOW FINALLY BEGINS TO LIFT NORTHWARD FRIDAY
NIGHT. THE BEST LIFT WILL BE OVER OUR NORTHWEST CWA LATE THURSDAY
NIGHT INTO FRIDAY MORNING AS THE LOW TRACKS OVER WASHINGTON.
SIGNIFICANTLY DRIER AIR WILL MOVE OVER THE AREA IN THE WAKE OF THE
UPPER LOW. AS A RESULT A DRYING TREND WILL BEGIN FRIDAY AFTERNOON
OVER OUR SOUTHWEST FORECAST AREA AND SPREAD EASTWARD THROUGHOUT THE
DAY. BY FRIDAY NIGHT...ONLY A SLIGHT CHANCE OF THUNDERSTORMS REMAIN
OVER EXTREME NORTHEAST OREGON AS THE SYSTEM FINALLY MOVES OUT OF THE
REGION. TEMPERATURES WILL GENERALLY BE NEAR TO ABOVE NORMAL THROUGH
THURSDAY NIGHT. BEHIND THE SYSTEM...TEMPERATURES WILL BE SLIGHTLY
BELOW FRIDAY. EARLE
.LONG TERM...SATURDAY THROUGH WEDNESDAY...ANOTHER UPPER LEVEL LOW
PRESSURE SYSTEM IS EXPECTED TO APPROACH VANCOUVER ISLAND SATURDAY.
THIS WILL PLACE THE PACIFIC NORTHWEST UNDER A DRY WEST-SOUTHWEST
FLOW. THUS WILL CONTINUE DRY CONDITIONS SATURDAY AND SATURDAY NIGHT.
THIS LOW STILL LOOKS TO SWING EAST ACROSS SOUTHERN BRITISH COLUMBIA
SUNDAY THROUGH MONDAY. THIS SYSTEM MAY CAUSE STRAY THUNDERSTORMS TO
FORM ALONG THE SURFACE FRONT IN THE AFTERNOON AND EVENING SUNDAY.
THESE STORMS LOOK TO MAINLY OCCUR FROM THE ELKHORN MOUNTAINS
NORTHEAST INTO WALLOWA COUNTY, WHILE THE REST OF THE AREA WOULD STAY
DRY. A DRY WEST TO NORTHWEST FLOW LOOKS TO LINGER ACROSS THE REGION
TUESDAY AND WEDNESDAY. TEMPERATURES WILL RUN NEAR TO SLIGHTLY BELOW
SEASONAL THROUGH THIS PERIOD. 90
&&
.AVIATION...00Z TAFS...VFR CONDITIONS ARE MAINLY EXPECTED OVER THE
REGION FOR THE NEXT 24 HOURS. THUNDERSTORMS WILL CONTINUE TO DEVELOP
THIS AFTERNOON AND THERE IS THE POSSIBILITY THAT ALL TAF SITES MAY
BE AFFECTED. FOR NOW WILL CONTINUE TO INDICATE ESTIMATED TIMING OF
OCCURRENCE OF VICINITY THUNDER AT ALL SITES EXCEPT KPSC AND KYKM,
AS NOT CONFIDENT ENOUGH ON THE TIMING AT THESE LOCATIONS. ANY STORM
DIRECTLY OVER A SITE WILL POTENTIALLY PRODUCE BRIEF GUSTY WINDS AND
LOWER CIG/VIS DUE TO HEAVY RAIN. THUNDERSTORMS SHOULD END LATER THIS
EVENING, THEN DEVELOP AGAIN TOWARDS THE END OF THIS 24 HOUR PERIOD.
FOR NOW WILL NOT TRY TO ESTIMATE ARRIVAL TIMES FOR THURSDAY
AFTERNOON. GENERAL WINDS WILL BE LESS THAN 15 KTS, EXCEPT AT KDLS
WHERE WINDS WILL RUN 15-20 KTS WITH HIGHER GUSTS WILL CONTINUE
THROUGH THIS EVENING. 90
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 61 88 64 84 / 20 30 30 40
ALW 67 89 68 86 / 20 20 40 40
PSC 65 92 69 90 / 10 20 40 40
YKM 63 92 66 85 / 10 10 40 40
HRI 65 90 68 88 / 20 20 40 40
ELN 62 91 65 82 / 10 10 40 50
RDM 53 84 56 80 / 40 30 40 10
LGD 60 88 60 84 / 30 20 30 30
GCD 59 83 58 82 / 30 30 40 10
DLS 66 90 69 84 / 20 30 40 40
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING
ORZ041-042-044-049-050-502-503-505>509.
WA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING WAZ024-026>030-520-521.
&&
THREAT INDEX
THURSDAY : YELLOW
FRIDAY : YELLOW
SATURDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
81/90/90Hazardous weather outlook, Jul 18, 6:45 AM PDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
645 AM PDT WED JUL 18 2012
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
191345-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
645 AM PDT WED JUL 18 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS AND FLOODING
ALL ZONES
AN UPPER LEVEL LOW PRESSURE SYSTEM SPINNING OFF THE EXTREME
NORTHWEST CALIFORNIA COAST WILL CONTINUE TO PUMP MOISTURE OVER THE
REGION AND SERVE AS THE TRIGGER FOR THUNDERSTORMS. SOME OF THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL
AND THERE IS THE POTENTIAL FOR FLASH FLOODING. PLEASE REFER TO NWS
HAZARD PRODUCT ID PDXFFAPDT FOR MORE DETAILS ABOUT THE FLASH FLOOD
WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS AND FLOODING THURSDAY AND FRIDAY
ALL ZONES
THE CURRENT WEATHER PATTERN, WITH THE UPPER LEVEL LOW OVER EXTREME
NORTHWEST CALIFORNIA, WILL PERSIST THROUGH THURSDAY NIGHT. AS A
RESULT, THUNDERSTORMS WILL CONTINUE THURSDAY FRIDAY. SOME OF THESE
STORMS MAY PRODUCE LOCALLY HEAVY RAIN WITH THE POTENTIAL FOR FLASH
FLOODING. THUS THE FLASH FLOOD WATCH HAS BEEN EXTENDED INTO FRIDAY
MORNING. PLEASE SEE NWS PRODUCT PDXFFAPDT FOR MORE DETAILS. THE LOW
WILL MOVE THROUGH THE REGION FRIDAY AND WILL THEN BE FOLLOWED BY A
DRIER WESTERLY FLOW OVER THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Special weather statement, Jul 18, 3:40 PM PDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
340 PM PDT WED JUL 18 2012
ORZ049-502-503-182315-
GRANDE RONDE VALLEY OR-NORTHERN BLUE MOUNTAINS OF OREGON OR-SOUTHERN
BLUE MOUNTAINS OF OREGON OR-
340 PM PDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UMATILLA AND WESTERN
UNION COUNTIES UNTIL 415 PM PDT...
AT 336 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEHMAN HOT SPRINGS
TO 8 MILES EAST OF STARKEY...AND MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LAT...LON 4514 11815 4508 11882 4546 11870 4546 11860
4544 11859 4547 11858 4548 11798
TIME...MOT...LOC 2240Z 205DEG 11KT 4515 11869 4521 11825
DGWLocal storm report, Jul 18, 4:37 PM PDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
437 PM PDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 WNW LA GRANDE 45.35N 118.15W
07/18/2012 E1.00 INCH UNION OR PUBLIC
QUARTER TO LESS THAN GOLF BALL SIZE
&&
DCLocal storm report, Jul 18, 4:57 PM PDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
457 PM PDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 4 N LA GRANDE 45.39N 118.10W
07/18/2012 E1.75 INCH UNION OR PUBLIC
A LOT OF DIME TO GOLF BALL SIZE HAIL FOR 10-15 MINUTES
&&
DCSpecial weather statement, Jul 18, 5:00 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 500 PM PDT WED JUL 18 2012 ORZ502-503-190030- NORTHERN BLUE MOUNTAINS OF OREGON OR-SOUTHERN BLUE MOUNTAINS OF OREGON OR- 500 PM PDT WED JUL 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UMATILLA AND WESTERN UNION COUNTIES UNTIL 530 PM PDT... AT 454 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF STARKEY...OR 23 MILES SOUTHWEST OF LA GRANDE...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4544 11868 4544 11836 4512 11840 4513 11866 TIME...MOT...LOC 0001Z 182DEG 13KT 4522 11853 DGW
Local storm report, Jul 18, 5:10 PM PDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
510 PM PDT WED JUL 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FUNNEL CLOUD SSW LA GRANDE 45.32N 118.09W
07/18/2012 UNION OR TRAINED SPOTTER
0450 PM HAIL 1 S LA GRANDE 45.31N 118.08W
07/18/2012 M1.25 INCH UNION OR TRAINED SPOTTER
1.38 IN
&&
DCSpecial weather statement, Jul 18, 5:35 PM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
535 PM PDT WED JUL 18 2012
ORZ049-502-503-190100-
GRANDE RONDE VALLEY OR-NORTHERN BLUE MOUNTAINS OF OREGON OR-SOUTHERN
BLUE MOUNTAINS OF OREGON OR-
535 PM PDT WED JUL 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UMATILLA AND CENTRAL
UNION COUNTIES UNTIL 600 PM PDT...
AT 530 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF KAMELA...OR 10 MILES WEST OF
LA GRANDE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4523 11832 4535 11847 4560 11810 4543 11791
4541 11791
TIME...MOT...LOC 0035Z 232DEG 16KT 4536 11827
DGWThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 5:00 PM PDT | Special Weather Statement | PDT | Umatilla | 30 min |
| Jul 18, 5:35 PM PDT | Special Weather Statement | PDT | Union | 25 min |
| Jul 18, 6:15 PM PDT | Severe Thunderstorm Warning | PDT | Union | 60 min |
| Jul 18, 6:39 PM PDT | Tornado Warning | PDT | Union, Wallowa | 51 min |
| Jul 18, 7:12 PM PDT | Severe Thunderstorm Warning | PDT | Union, Wallowa | 48 min |
| Jul 18, 7:17 PM PDT | Special Weather Statement | PDT | Grant | 58 min |
| Jul 19, 2:15 PM PDT | Special Weather Statement | PDT | Grant | 60 min |
| Jul 19, 3:20 PM PDT | Special Weather Statement | PDT | Umatilla | 55 min |
| Jul 19, 3:31 PM PDT | Severe Thunderstorm Warning | PDT | Grant, Umatilla, Union | 59 min |
| Jul 19, 4:17 PM PDT | Special Weather Statement | PDT | Morrow | 58 min |
| Jul 19, 4:59 PM PDT | Severe Thunderstorm Warning | PDT | Morrow, Umatilla | 61 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.